Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
August 23, 2014, 12:03:30 PM

Login with username, password and session length


Members
  • Total Members: 23303
  • Latest: JP1002
Stats
  • Total Posts: 635810
  • Total Topics: 48236
  • Online Today: 314
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Any suggestions for change of meds?  (Read 848 times)

0 Members and 1 Guest are viewing this topic.

Offline cityboy

  • Member
  • Posts: 144
Any suggestions for change of meds?
« on: April 07, 2012, 07:48:07 PM »
I am looking to change meds I have been on since 2007.  I have had great results with Reyataz, Norvir and Truvada, however my bone density test came back with numbers that worsened.  I am guessing Truvada may be to blame.

Thanks to God I am in good health otherwise.

Can anyone recommend some other once a day regimens that do not have osteoporosis as a  side effect.  I do not want to consider Atripla. 

Offline wylidas

  • Member
  • Posts: 85
  • Trying to love this life, since it's all we got.
Re: Any suggestions for change of meds?
« Reply #1 on: April 20, 2012, 03:19:40 PM »
Cityboy-

Ask your doc about trying Epzicom in place of Truvada. I have taken Epzicom/Reyataz/Norvir for 5 years with good results, and none of the bone density issues you talk about. The one thing you have to check for Epzicom is that some people have an allergic reaction to it, but they have a test for it to determine before you are prescribed. It's a solid good drug and I am told it will be going back to a first line defense in the next year or two.

Diagnosed + in 2006.
Atripla in 2006 (Bad dreams, nervous system reaction after a few weeks. Discontinued.)
Epzicom/Reyataz/Norvir October 2007 - February 2012 (anxiety and elevated BP primary s/x)
UD VL <30
CD4 - fluctuates between 250 - 500 with 25%+
Discontinued meds in February 2012 (due to adherence issues after detoxing from Ativan)
March 2012 - CD4 296, VL 120
4/22/2012 - Started Complera
5/1/2012 - Discontinued Complera, began monitored drug holiday
7/3/2012 - VL 55,000; CD4 211 - started Bactrim
8/5/2012 - Began Truvada + Isentress

Offline newt

  • Member
  • Posts: 3,878
  • the one and original newt
Re: Any suggestions for change of meds?
« Reply #2 on: April 20, 2012, 05:12:02 PM »
Probably you want to ditch tenofovir (one of the drugs in Truvada). Epzicom (if you can take it) or Isentress + FTC are two options. There are more.

- matt
"The object is to be a well patient, not a good patient"

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.